Dobrushin's uniqueness for quantum lattice systems with nonlocal interaction

Albeverio S, Kondratiev Y, Röckner M, Tsikalenko TV (1997)
COMMUNICATIONS IN MATHEMATICAL PHYSICS 189(2): 621-630.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Albeverio, Sergio; Kondratiev, YuriUniBi; Röckner, MichaelUniBi; Tsikalenko, TV
Abstract / Bemerkung
Based on Dobrushin's fundamental criterion, we prove uniqueness of Euclidean Gibbs states for a certain class of quantum lattice systems with unbounded spins, nonharmonic pair potentials and infinite radius of interaction. The necessary estimates on Dobrushin's coefficients are obtained from the Log-Sobolev inequality which holds for the one-point conditional distributions on the infinite dimensional single spin (=loop) spaces.
Erscheinungsjahr
1997
Zeitschriftentitel
COMMUNICATIONS IN MATHEMATICAL PHYSICS
Band
189
Ausgabe
2
Seite(n)
621-630
ISSN
0010-3616
Page URI
https://pub.uni-bielefeld.de/record/1626717

Zitieren

Albeverio S, Kondratiev Y, Röckner M, Tsikalenko TV. Dobrushin's uniqueness for quantum lattice systems with nonlocal interaction. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 1997;189(2):621-630.
Albeverio, S., Kondratiev, Y., Röckner, M., & Tsikalenko, T. V. (1997). Dobrushin's uniqueness for quantum lattice systems with nonlocal interaction. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 189(2), 621-630.
Albeverio, S., Kondratiev, Y., Röckner, M., and Tsikalenko, T. V. (1997). Dobrushin's uniqueness for quantum lattice systems with nonlocal interaction. COMMUNICATIONS IN MATHEMATICAL PHYSICS 189, 621-630.
Albeverio, S., et al., 1997. Dobrushin's uniqueness for quantum lattice systems with nonlocal interaction. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 189(2), p 621-630.
S. Albeverio, et al., “Dobrushin's uniqueness for quantum lattice systems with nonlocal interaction”, COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 189, 1997, pp. 621-630.
Albeverio, S., Kondratiev, Y., Röckner, M., Tsikalenko, T.V.: Dobrushin's uniqueness for quantum lattice systems with nonlocal interaction. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 189, 621-630 (1997).
Albeverio, Sergio, Kondratiev, Yuri, Röckner, Michael, and Tsikalenko, TV. “Dobrushin's uniqueness for quantum lattice systems with nonlocal interaction”. COMMUNICATIONS IN MATHEMATICAL PHYSICS 189.2 (1997): 621-630.